← Return to C. difficile – Are your guts ever normal again?

Discussion
sue6408 (@sue6408)

C. difficile – Are your guts ever normal again?

Digestive Health | Last Active: Sep 15 9:35am | Replies (598)

Comment receiving replies
@annapocono

My Gastro doctor said these are the high risk antibiotics. The one I took was Augmentin.

clindyamycin
amoxycillin
amoxycillin -clavulnanate (augmentin, GlaxoSmithKline)
floraquinalons
cephalosporins, 2nd and 3rd generation
azithromycin
erythromycin

Jump to this post


Replies to "My Gastro doctor said these are the high risk antibiotics. The one I took was Augmentin...."

@annapocono I got Cdiff two weeks after taking Clindamycin. I was prescribed it for 14 days for my 4th sinus infection. NEVER again. I had also taken a Zpack after my 2nd sinus infection. Thank the good Lord I got through last winter without getting a sinus infection. Praying this winter goes as well as last. My last and 4th bout of Cdiff was last October. I've made it almost a year. I had a heck of a time getting rid of it. So thankful that Dificid worked as Flagyl and two RX's for Vancomycin both couldn't touch that dreadful spore.

  Request Appointment